# SDR ZZDA070123114

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT SIDE OF FUSELAGE AFT OF R1 DOOR STA 212 53-00-01 REPAIR 2.  INSTALLED DOUBLER REPAIR AT RIGHT SIDE OF FUSELAGE AFT OF R1 DOOR STA 212 AS PER B717 SRM.
